# SDR AALA2018092219018

- Difficulty date: September 18, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 51,383 hours, 25,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 39271411
- Part serial: 2386
- Condition: Defective
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF DIRTY SOCKS IN THE CABIN, DISSIPATED WITHOUT FLIGHT OR CABIN CREW ACTIONS.  OCCURED FROM TAKEOFF ROLL THROUGH 7000 FT.  ACCOMPLISHED MCM 05-96-70. ODOR DETERMINED TO BE TYPE 4 ODOR.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE LEFT AND RIGHT AIR CONDITIONER PRESSURE REGULATOR VALVES IAW MM 21-31-01,  AND THE LEFT AND RIGHT COALESCER BAGS IAW MM 21-20-02. OPS AND LEAK CHECKED GOOD.
